# SDR CALA2014010990110

- Difficulty date: January 4, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,243 hours, 22,161 cycles
- Engine: Iae V2527A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK NR 3 LABEL FOR FLAP FWD ECCENTRIC ZERO DATUM POS IS MISSING IAW AMM 27-54-62-000-001-A PG 6 PARA B 3 & AMM 27-51-00-820-004-A PG 7.  REPLACED MISSING NR 3 TE FLAP TRACK LABEL IAW ECRA 2754- 01043.
